# SDR ANCF2015060101

- Difficulty date: June 1, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-111
- Aircraft serial: 2523
- Aircraft time: 2,709,870 hours, 19,633 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG 1 START, ENG 1 IGNITER A FAULT.  IAW TSM 74-00-00-810-801A THE OPERATIONAL OF IGNITION SYS WAS ACCOMPLISHED THE RT IGNITER PLUG CANNOT HEARD.  IAW AMM 71-21-30 PB401 THE SPARK IGNITER A WAS REPLACED.  OPERATIONAL TESTED SATISFACTORY.
